# SDR HNAA2023013010027

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 40,974 hours, 37,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frms 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR FUSELAGE SKIN BETWEEN FR. 25-26/ STGR. 20L-21L HAS POSSIBLE BURN.  REPAIRED EXTERIOR FUSELAGE SKIN BETWEEN FR. 25-26/ STGR. 20L-21L BURN MARK IAW  SRM 53-00-01, AND PIEDMONT EO1-05-23-0024.
